# SDR SWIA2019122647094

- Difficulty date: December 20, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 14,243 hours, 7,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- FRAMES 85 - 86 RT BEAM CORRODED.   REMOVE AND REPLACED THE BEAM IAW SRM.
